# SDR AALA201511239004

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 49,436 hours, 18,308 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF GOT RED ECAM CONFIG PARKING BRAKE ON PARK, BRAKE WAS NOT ON.  ACFT ABORTED TAKEOFF AT ABOUT 50 KNOTS & RETURNED TO GATE WITHOUT FURTHER INCIDENT.  INSPECTED & CYCLED THE BRAKE SYS SEVERAL TIMES WITH NO FAULTS BEING NOTED.
